# SDR RAIA00506010

- Difficulty date: June 8, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 14,532 hours, 13,944 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Damaged
- Location: Nr 2 Mfd
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3542 - STL- NO PFD - MFD DISPLAY AND COMM NR 2 FAILURE.  SHED BUSS FAILURE.  MAINTENANCE REMOVED AND REPLACED THE SHED BUSS CONTACTOR.  OPS CHECKED GOOD.
